Bibtex entry


@article{LenBab:08-001,
        author={{\relax Zs}. Lendek and R. Babu{\v{s}}ka and B. {D}e Schutter},
        title={Stability of cascaded fuzzy systems and observers},
        journal={IEEE Transactions on Fuzzy Systems},
        volume={17},
        number={3},
        pages={641--653},
        month=jun,
        year={2009},
        doi={10.1109/TFUZZ.2008.924353}
        }



Go to the publications overview page.
Go to the page with bibtex entries of all publications.


This page is maintained by Bart De Schutter. Last update: December 15, 2015.